| Catalog Number |
0070370 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that the tube of the wound drain was broken.
Event or Problem Description
It was reported that the tube of the wound drain was broken.
Additional Manufacturer Narrative
The reported event was confirmed cause unknown.Three photos were received for evaluation.All three photos showed that the wound drain was broken.Received 1 evacuator with tubing.Visual inspection noted the tubing was broken into two pieces.Product labeling was reviewed for this investigation.The reported event is addressed within the labeling.Dhr is unable to be performed as the lot number was unknown.No additional actions can be taken at this time.Corrections: d, h.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.